Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension properties of Banach spaces


Author: Andrew Sobczyk
Journal: Bull. Amer. Math. Soc. 68 (1962), 217-224
DOI: https://doi.org/10.1090/S0002-9904-1962-10755-1
MathSciNet review: 0144192
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bohnenblust, Convex regions and projections in Minkowski spaces, Ann. of Math. (2) 39 (1938), no. 2, 301–308. MR 1503407, https://doi.org/10.2307/1968786
  • 2. R. H. Bruck, Survey of binary systems, Ergebnisse der Mathematik, Vol. 20, Springer, Berlin, 1958. MR 93552
  • 3. J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien (Algèbres de von Neumann), Cahiers scientifiques, Fas. XXV, Gauthier-Villars, Paris, 1957. MR 94722
  • 4. D. B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc. 69 (1950), 89-108. MR 37465
  • 5. B. Grünbaum, Extensions, retractions, and projections; Projection constants, Technical Notes Nos. 2; 6, Contract AF 61(052)-04, Hebrew University, Jerusalem, 1958.
  • 6. J. L. Kelley, Banach spaces with the extension property, Trans. Amer. Math. Soc. 72 (1952), 323-326. MR 45940
  • 7. R. D. McWilliams, On projections of separable subspaces of (m) onto (c), Proc. Amer. Math. Soc. 10 (1959), 872-876. MR 109296
  • 8. L. Nachbin, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28-46. MR 32932
  • 9. J. von Neumann (I. Halperin, Editor), Continuous geometry, Princeton Mathematical Series, Vol. 25, Princeton Univ. Press, Princeton, N. J., 1960. MR 120174
  • 10. R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940), 516-541. MR 4094
  • 11. A. Sobczyk, Projection of the space ( (co), Bull. Amer. Math. Soc. 47 (1941), 938-947. MR 5777
  • 12. A. Sobczyk, Projections in Minkowski and Banach spaces, Duke Math. J. 8 (1941), 78-106. MR 3443
  • 13. A. Sobczyk, On the extension of linear transformations, Trans. Amer. Math. Soc. 55 (1944), 153-169. MR 10264
  • 14. B. Yood, Transformations between Banach spaces in the uniform topology, Ann. of Math. (2) 50 (1949), 486-503. MR 29474
  • 15. J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 70144
  • 16. R. C. James, Projections in the space (m), Proc. Amer. Math. Soc. 6 (1955), 899-902. MR 76302
  • 17. R. C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518-527. MR 39915
  • 18. M. M. Day, Normed linear spaces, Ergebnisse der Mathematik, Vol. 21, Springer, Berlin, 1958. MR 94675
  • 19. D. B. Goodner, Separable spaces with the extension property, J. London Math. Soc. 35 (1960), 239-240. MR 120521
  • 20. N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience Publishers, New York, 1958. MR 117523


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10755-1

American Mathematical Society